# SDR CA050418011

- Difficulty date: April 17, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,417 hours
- Engine: Garrtt TFE731*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 718256
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED LT THRUST LEVER SPLIT (AFT) IN T/O DETENT.  FOUND AFT THROTTLE CABLE EXTREMLY STIFF.  THIS WAS SECOND OCCURENCE TO THE COMPANY IN A WEEK FIRST SUBMISSION ON SDR NUMBER 20050418010
